RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1974 Volume 38, Issue 1, Pages 81–106 (Mi im1893)

This article is cited in 21 papers

Infinite-dimensional representations of discrete groups, and higher signatures

A. S. Mishchenko


Abstract: In this article, we investigate a special class of representations of discrete groups. Making use of a number of geometrical constructions, we establish various relations between the Wall group of the fundamental group of a manifold, the higher signatures, and the $K$-theory of the classifying space of the fundamental group.

UDC: 513.8

MSC: Primary 58B15; Secondary 20C99, 55B15, 57E25

Received: 08.12.1972


 English version:
Mathematics of the USSR-Izvestiya, 1974, 8:1, 85–111

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025